Quick Answer: Can Pseudoephedrine Make You Lose Weight?

Does pseudoephedrine cause loss of appetite?

If you are between the ages of 18 and 60, take no other medication or have no other medical conditions, side effects you are more likely to experience include: Sleep disturbances, restlessness, rash or itching, loss of appetite, feeling of warmth or redness under the skin..

What are the side effects of pseudoephedrine?

Common side effects include feeling sick, headaches, a dry mouth, a fast or irregular heartbeat, or increased blood pressure. It might also make you feel restless, nervous or shaky. Pseudoephedrine is also called by the brand names Sudafed or Galpseud Linctus.

Why does pseudoephedrine make me feel good?

Pseudoephedrine belongs to a group of medicines that act as decongestants by constricting small blood vessels in the nasal passages. Thus, less inflammation and congestion as the sinus tissue settles down a bit. It may improve thinking by improving breathing and sleep.

What pills help you lose weight?

Here are the 12 most popular weight loss pills and supplements, reviewed by science.Garcinia Cambogia Extract. Share on Pinterest. … Hydroxycut. … Caffeine. … Orlistat (Alli) … Raspberry Ketones. … Green Coffee Bean Extract. … Glucomannan. … Meratrim.More items…•Jan 21, 2017

Who should not take pseudoephedrine?

high blood pressure. significant uncontrolled high blood pressure. severe disease of the arteries of the heart. enlarged prostate.

Does pseudoephedrine increase metabolism?

It may be used as a nasal/sinus decongestant, as a stimulant, or as a wakefulness-promoting agent in higher doses….Pseudoephedrine.Clinical dataBioavailability~100%Metabolism10–30% hepaticElimination half-life4.3–8 hoursExcretion43–96% renal32 more rows

Does phenylephrine help you lose weight?

Although no toxicity was seen, these pilot studies suggest phenylephrine is not efficacious for weight loss.

What are 3 adverse effects to Sudafed?

Common side effects of Sudafed include:nervousness,restlessness or excitability (especially in children),dizziness,headache,fear,anxiety,loss of appetite,sleep problems (insomnia),More items…•Oct 28, 2020

Is phenylephrine the same as pseudoephedrine?

You may know pseudoephedrine and phenylephrine from their use in Sudafed products. Sudafed contains pseudoephedrine, while Sudafed PE contains phenylephrine. The drugs are also available in several combinations with other over-the-counter cough and cold medications. These drugs are both nasal decongestants.

Does Zyrtec make you lose weight?

Taking occasionally, antihistamines shouldn’t be a problem. But many people take them year round. A 2010 study found those who took antihistamines daily had larger waistlines. Newer drugs, including cetirizine (Zyrtec), fexofenadine (Allegra) and loratadine (Claritin) are likely to cause less weight gain.

Why Pseudoephedrine is banned?

Background. Pseudoephedrine (PSE), a sympathomimetic drug, commonly used in nasal decongestants, is currently banned in sports by the World Anti-Doping Agency (WADA), as its stimulant activity is claimed to enhance performance. This meta-analysis described the effects of PSE on factors relating to sport performance.

How long does pseudoephedrine stay in your urine?

In conclusion, multiple therapeutic dosing of pseudoephedrine or phenylpropanolamine over a 36-h period to healthy subjects produced urine drug concentrations above the drug cut-off values set by the IOC (constituting a doping offence) for as much as 16 h following the final dose.